# SDR GTIA2019110764767

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 22,150 hours, 10,131 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G GEAR NOT UPLOCKED ON TAKE OFF RECYCLED GEAR- GEAR REMAINED DOWN.-T/S IAW TSM 32-31-00-810-856-A AND 32-31-00-810-821-A REF LOG PAGES 2389102 ITEM 1 AND 2 FOR CORRECTIVE ACTIO. PERFORMED GEAR SWING  IAW AMM 32-30-00 GEAR SWING SUCCESFUL NO FURTHER ACTION REQUIRED AT THIS TIME
